# SDR SWAA2021082304050

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS826 RBL26 WL159. ; / [01] REMOVED CORROSION ON ACB SUBTHRESHOLD AT BS 826 RBL 26 WL 159 IN AREA OF 1.5'L X 1'W X 0.008' DEEP. ORIGINAL THICKNESS .045'; REMAINING THICKNESS .037' FOUND TO BE OUT OF LIMITS IAW  SRM 53-60-15-1A-1  DEPTH GAUGE ATS1225 S/N UNKNOWN 07/2022; [02] VERIFIED; [03] VERIFIED DAMAGE IS OUT OF LIMITS IAW SRM 53-60-15-1A-1; [04] WORK WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q0061VTT (FUSELAGE 5091); [05] VERIFIED WORK WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q0061VTT.
